# SDR CALA0800213

- Difficulty date: March 9, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 52,362 hours, 11,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N713073
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING STRUCTURE AT BL 0 FWD ECS DOOR SUPPORT ATTACH ANGLE HAS CORROSION.  PERFORMED REPAIR TO P/N 149N7130-73 OUTBOARD CHORD, BS 900 LBL 11.5 TO RBL 11.5 REF ECRA 5352-01034.
